# SDR ASMF201204004

- Difficulty date: April 9, 2012
- Submitted: April 27, 2012
- Operation: Air carrier
- Aircraft: N859AM
- Make and model: Boeing 737808
- Aircraft serial: 32796
- Aircraft time: 31,543 hours, 10,641 cycles
- System (JASC): 3251 · Steering Unit
- Part: Bypass Valve
- Condition: Stuck
- Location: Nlg Steering
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

ACFT RETURNED TO PLATFORM DUE TO DURING TAXING THE NOSE WHEEL STEERING WAS STUCK.  MX PERSONNEL PERFORMED THE FIM32-51 TASK 808, DETECTING THE BYPASS VALVE STUCK; SO THE VALVE ASSY WAS LUBRICATED IAW FIM TASK 32-51-00-200-801, TESTED CORRECT.
